# SDR SWAA2021030145796

- Difficulty date: January 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 TO L.B.L. 24.5; W.L. 208.1. / REMOVED AND REPLACED FLOOR SUPPORT AT B.S.540 B.L.0. LBL24.5 W.L.208.1 IAW SRM 51-40-02-0G-0 & SRM 51-40-05 & DWG 143A5240
